When I saw my gyn the other day for my post-op appointment. Dr. Preston mentioned to me that if my hormones got worse as far as imbalanced, that she would start me on some kind of Hormone therapy on the next visit. The trouble is that the next visit isn’t for three months. Also I read that it takes about three months to know for sure if the procedure really took or not. My hormones are giving me so much trouble that I can’t stand myself.
I feel that after God has changed me and given me a more positive view of life and a peace about everything in general only a year ago, and I felt so good and hopeful, and proud of myself for having those positive thoughts toward everything in life this had to happen. Now I am a bitch! I try to keep a lid on it. It gets hard to sometimes. A lot of it though is just being tired of having pain or feeling weirder than usual lol. But I am irritated easily, impatient, cynical (im reverting back to my old self). So, I might have to try to talk her into coming back in early.
Another thing is, occasionally I do get a “pink” tinge on my toilet paper. Now the doctor and every place online that I have read states that most women have some bleeding after a Ablation for two to three weeks after the surgery. But I didn’t bleed a drop. I just don’t know why I would see little spots now.
It is just that I just saw her (the Doc). I feel troublesome coming back so soon. I never had luck getting any questions answered over the phone, not even when my meds have run out! Part of me does just wants to wait this out. It may be normal to have pain and spotting, oh and the hormone problems at this point in the game. I just don’t want to feel this way. I also have the fear that maybe something else is going on in my abdomen too. I’ve had pain for so long but it only started when all the bleeding started.
Me again lol. I have been looking at holistic ways of balancing my hormones that might get me by until I see Dr. Preston again. I am going to try to stop at the health store while I am out soon, just to see if I see anything I have read about. If anyone knows of any certain thing that might work, please let me know. Thank you!!!